Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Alarmed Phil

Posted by gadchik on February 25, 2013, at 14:41:59

In reply to Re: Alarmed gadchik, posted by Phil on February 25, 2013, at 14:34:29

thats the perspective I was looking for. I did tell her that I gave ssris a valiant effort,and gained 30lbs,which I lost after tapering the med.The klonopin causes no weight gain for me,and really no side effects. I felt as if she really had dark thoughts about long term klonopin use. Seemed eerily foreboding,as if she had a secret she could not share...


"Let everything happen to you Beauty and terror Just keep going No feeling is final"-Ranier Maria Rilke


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gadchik thread:1038813
URL: http://www.dr-bob.org/babble/20130222/msgs/1038818.html